# SDR CAL950266

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N88770
- Make and model: Boeing 727227
- Aircraft serial: 20839
- Engine: Pwa JT8D9
- System (JASC): 7250 · Turbine Section
- Part: T1 Blade
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 51,766 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

NAS - FLT 1901 - A LOUD BANG WAS HEARD AND THE NR 2 ENGINE EPR DROPPED TO ZERO WHILE CLIMBING THROUGH 1,100 FEET.  FUEL WAS DUMPED AND ACFT RETURNED TO NAS WHERE IT LANDED WITHOUT INCIDENT.  NR 2 ENGINE WILL BE REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  SUPLEMENT - INVESTIGATION REVEALED THE PRIMARY CAUSE OF ENGINE FAILURE WAS DUE TO LIBERATION OF A T1 BLADE.  (X)
